Started on Lynparza about 3 weeks ago, prescribed dose is 150mgx4 (2 in morning and 2 at night) have a lot of nausea, fatigue and low energy!
Wonder how different dosage (lower) would affect the wellbeing, quality of life!?
Hi Lucy! I am about to start taking it and am thinking of doing a half a dose as I have heard of those side effects. My CA 125 went up again so I guess I have no choice 😞 Am on an organic plant based diet ... taking all kinds of cancer fighting herbs and walking 3 miles a day and it still has gone up ... so I am going to start only 2 lymparza a day and will keep you posted. 👍 All pretty scary ... and so sorry you are dealing with this too ... we are strong and will find the way! Xoxo
Thank you, hope it will work for you!
I saw some research about this recently. I posted the links below.
I was glad to see that doctors are looking at the effectiveness of lower doses and how that might help people with side effects. One study showed that it was beneficial to lower the dose for folks that are light weight or if you have a low platelet count. I've seen in studies that if they do lower the dose they lower it incrementally because they want to make sure they maintain the effectiveness of the drug.
Definitely talk to your doctor about lowering the dose. They may start you at the highest dose and then need to lower it if there are difficult side effects. Your quality of life is important! But you also want to make sure you are getting enough of the drug to have the intended effect. Some people have side effects and some don't. I know a woman who's been on a parp inhibitor with no side effects. It's different for different people.
Best wishes to you both!
Thanks for your reply! I read that some people have no side effects, that doesn't really help to know, when you struggle every day with nausea and fatigue. I wish I would belong to the ones who can just take it without SE!
For now I am on a lower dose, but still struggle! Waiting for the 8 week threshold, when things should get better according to my physician.
Thank you! I am wondering if even a different PARP would be better like Zejula or Rubracca. I dropped down to half a dose and still sick and extremely fatigued. I can’t do anything I want to do as I am so weak and feels like flu 24/7 😞. Am going to check with my doctor and am asking some of the others here about their experience. Xoxo
I started lynparza, but it is for metastatic breast cancer. I am curious about this drug, and the effectiveness. I dont have scans again until June.
I understand it to be one of the best and have heard great results for breast cancer! As well as ovarian. 👍
I feel the same, even on a lowered dose still struggling with nausea and fatigue. Wonder if it will get easier after 8 weeks, if not I need to find a different solution.
Wonder what your doctor will decide and if other PARP inhibitors are better tolerated?
I have heard Rubracca is easier to tolerate so will ask when I meet with her. 👍
I'm sorry you're having a difficult time with the meds. I am actually doing good on it. Only slight nausea and fatigue. I was on ibrance before, but had progression in my spine and liver. Lynparza has been much easier for me vs. The other meds. It makes me a bit worried that it isnt as effective since I dont feel like hell. Maybe I just got used to feeling awful. I do have body aches, and worry about progression, but hope it's just the meds.
I just started taking adaptogens with my morning dose, and it helps tremendously with fatigue. My oncologist suggested it.
Thank you for the advice! I will check into it!
Hi Lucy! I am taking Lynpraza only 150 mil a day because I could not handle the side effects and still my 125 is at 7. My only issue is that its causing me severe depression which is not good. I have been on it for 4 months. I wish these medications had no side effects but they all have something. Stay strong!!
Hope you are able to cope with the depression!!
your undocumented side effects? I'm on Zejula and have experienced weight loss and very thin, fragile finger...
had 2 cat scans and ultrasound found 7cm tumor starting at my ovary area ca125 off charts could someone...
I also lost my colon to the ovarian cancer. I have an iliostomy. I did great on chemo. Lost my hair...
uterus,fallopian tubes,ovaries,omentum removed 2 weeks ago. Im 52 years old and live in Inglewood Ca. Its...
I have adenocarcinoma of serous papillary - epithelial and am 75 years old and Stage 3c. Even though...